Home Print this page Email this page Small font size Default font size Increase font size
Users Online: 221
Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Subscribe Contacts Login 
CASE REPORT
Year : 2014  |  Volume : 28  |  Issue : 1  |  Page : 49-51

Stevens Johnson syndrome due to nevirapine


1 Department of Pharmacology, J. L. N. Medical College, Ajmer, India
2 Department of Chest Diseases and Tuberculosis, Gandhi Medical College, Bhopal, Madhya Pradesh, India
3 Department of Respiratory Medicine, J. L. N. Medical College, Ajmer, India

Correspondence Address:
Ramakant Dixit
A-60, Chandravardai Nagar, Ajmer - 305 001, Rajasthan
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0972-6691.134226

Rights and Permissions

Adverse drug reactions continue to be among the important cause of morbidity and at times mortality among hospital admissions. The severity of cutaneous adverse drug reaction may vary from mild rashes to severe Stevens Johnson syndrome (SJS). Nevirapine (NVP) is an important component of antiretroviral therapy for patients having acquired immunodeficiency syndrome. It usually cause mild rash in some of these patients. This report describes a case of NVP induced SJS that was reversible on withdrawal of the drug. Possible mechanisms of NVP induced SJS and its clinical implications are also briefly discussed.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1232    
    Printed38    
    Emailed0    
    PDF Downloaded90    
    Comments [Add]    

Recommend this journal